# SDR AU980914

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2719115
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FORWARD DC CIRCUIT BREAKER LIGHTING PANEL CONTAMINATED BY AN UNIDENTIFIED LIQUID AND WAS DAMAGED DUE TO OVERHEATING.
